Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Splitting obstructions for Hermitian forms and manifolds with $Z_2 \subset \pi _1$


Author: Sylvain E. Cappell
Journal: Bull. Amer. Math. Soc. 79 (1973), 909-913
MSC (1970): Primary 57A35, 57C35, 57D40, 57D65, 16A54, 18F25; Secondary 55D10, 20H25
DOI: https://doi.org/10.1090/S0002-9904-1973-13255-0
MathSciNet review: 0339225
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] W. Browder, Embedding 1-connected manifolds, Bull. Amer. Math. Soc. 72 (1966), 225-231. MR 32 #6467. MR 190940
  • [C1] S. E. Cappell, A splitting theorem for manifolds and surgery groups, Bull. Amer. Math. Soc. 77 (1971), 281-286. MR 44 #2234. MR 285010
  • [C2] S. E. Cappell, Mayer-Vietoris sequences in Hermitian K-theory, Proc. Conf. Battelle K-theory (to appear). MR 358814
  • [C3] S. E. Cappell, A splitting theorem for manifolds (to appear). MR 438359
  • [C4] S. E. Cappell, The unitary nilpotent category and Hermitian K-theory (to appear).
  • [L] R. Lee, Splitting a manifold into two parts, Inst. Advanced Study Mimeographed Notes, Princeton, N. J., 1969.
  • [M] A. S. Miščenko, Homotopy invariants of nonsimply connected manifolds. II. Simple homotopy type, Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971), no. 3, 655-666 = Math. USSR Izv. 5 (1971), no. 3, 668-679. MR 45 #2750. MR 293657
  • [W] C. T. C. Wall, Surgery on compact manifolds, Academic Press, New York 1970. MR 431216

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A35, 57C35, 57D40, 57D65, 16A54, 18F25, 55D10, 20H25

Retrieve articles in all journals with MSC (1970): 57A35, 57C35, 57D40, 57D65, 16A54, 18F25, 55D10, 20H25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13255-0

American Mathematical Society